# SDR SWIA202162368

- Difficulty date: August 20, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR: FWD STAIR WEB HAS CORROSION NEXT TO THE BOTTOM ANGLE AT ~FS320 (MARKED).    (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED PAX DOOR FWD WEB REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, AND CRJ-700 SRM 51-42-21-001-001-A01. COMPLIED WITH ALL STEPS OF GREO 670-52-11-010 REV. NC DATE: 2002-02-25. / SEE CONTINUATION CARD FOR DETAILS
